Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On boundary conditions for symmetric submarkovian resolvents


Authors: Joanne Elliott and Martin R. Silverstein
Journal: Bull. Amer. Math. Soc. 76 (1970), 752-757
MSC (1970): Primary 4615; Secondary 6060
DOI: https://doi.org/10.1090/S0002-9904-1970-12534-4
MathSciNet review: 0266302
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Elliott, Dirichlet spaces associated with integro-differential operators. I, Illinois J. Math. 9 (1965), 87-98. MR 30 #5159. MR 174969
  • 2. J. Elliott, Lateral conditions for semigroups involving mappings in L. I, J. Math. Anal. Appl. 25 (1969), 388-410. MR 39 #3350. MR 242015
  • 3. W. Feller, On boundaries and lateral conditions for the Kolmogorov differential equations, Ann. of Math. (2) 65 (1957), 527-570. MR 19, 892. MR 90928
  • 4. M. Fukushima, On boundary conditions for multi-dimensional Brownian motions with symmetric resolvent densities, J. Math. Soc. Japan 21 (1969), 58-93. MR 38 #5291. MR 236998
  • 5. K. Sato, A decomposition of Markov processes, J. Math. Soc. Japan 17 (1965), 269-293. MR 31 #6284. MR 182060
  • 6. K. Sato and T. Ueno, Multi-dimensional diffusion and the Markov process on the boundary, J. Math. Kyoto Univ. 4 (1964/65), 529-605. MR 33 #6702. MR 198547

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4615, 6060

Retrieve articles in all journals with MSC (1970): 4615, 6060


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12534-4

American Mathematical Society